# SDR DALA1311873728

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 35,260 hours, 18,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER SEAT 22C, EMERGENCY EXIT SIGNS INOPERATIVE.  MX REPLACED EMERGENCY EXIT SIGN IAW AMM 33-51.  OPS CHECKED OK.
